# SDR SWAA2021040657490

- Difficulty date: March 19, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 20,784 hours, 9,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; BETWEEN STA 500A AND 520; WL 155; RBL 25 AREA R/H Z ANGLE IS CORRODED TOP SKIN SURFACE IN SEVERAL AREAS AS MARKED / FWD CARGO COMPARTMENT BETWEEN STA 500A - 520; WL 155 RBL 25; RH Z-ANGLE; REMOVED CORROSION; ORIGINAL .040' LOSS .040'; 100% MATERIAL LOSS. OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACE RH Z-ANGLE BS-500A - 500I. IAW SRM 51-40-02-0G-0; AND DWG 143A1500 REV- P/N 143A7501-188
